# SDR IPXA1M67651

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31101
- Condition: Damaged
- Location: Bs 725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT DAMAGE AT FUS STA 725, 50RR REF D441653.  REPAIRED REF EO MD11-5330-40729-B.
